|recurring flu like symptoms off meds
Aug 6, 2001
I have been poz for over ten years, on meds most of that time. I have been off of meds for about 7 months now and am doing well, t-cells at 550 and viral load about 20,000. I keep getting hit by migraine, fever, severe joint pain, sore throat. This comes on very fast and my Dr. tells me it's just the "crud". It lasts for about 3 days and goes away slowly. I have had at least 3 incidents since stopping meds. Any idea what may be causing this? The sore throat is so bad I can't even swallow water and the pain in my joints is worse than I've ever experienced before. I would appreciate any thing you can tell me. Thanks
Response from Dr. Feinberg
Some HIV+s who have had a good response to therapy and then stop it are thought to have an illness that's like acute retroviral syndrome. That's one possibility. The other is that you have had separate bouts of "the crud" as your doctor stated. (I have seen lots of this, too.)
thrush= disease progression?
- If I Eat After A Person With Hiv Can I Get It?
- Is There A Peptide Or Protein Cure For Hiv?
- Can You Get Hepatitis C From Eating Something With Infected Blood On It?
- If A Man Is Infected With Hiv Can He Pass It On To His Unborn Child?
- You Can Only Get Hpv By Sex
- What's The Difference Between Mouth Herpes And Mouth Cold Sores?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.